It feel like my eyes are jumping up and down real fast and all I see it every thing jumping with it and I get blurred vision up close when this happens, but if I look away my vision and eyes come back to normal
I had a big bout of Nystagmus which send me to the hospital for 5 days for IV treatment of steroids. I was not able to focus, coordinate and lots of problems with my balance. I am a very independent person and at that time I needed all the help that I could get. I went home, but had to stay out of work for another week until my eyes recovered better in order for me to read, write and most of all drive. This condition may be bothersome at times.
I have a question for Cowboy, how long have you have this symptom and how long does it last? One more, have you talked to your doctor about it?
I hope this is an isolated case, if not count on me to help you out.
I would not really say that my eyes jump but my eyes hurt as i move them around and feels asthough when i turn to look at something i see what im looking at but i get this hurting and as though it feels like something is following on behind when its hurting
this is herd to explain, is like i look at something then feels like my eyes are following me, or maybe i look ats something then i gets this hurting as though mty vision is coming round afterwards asb though it following on behind and hurts along the way or maybe this is the focusing or what oh fabbledabbledoooooooooooooolickswishetywooooooooooooooooooooo i just cant expain what is happening or put it in to words soz but atlweast i tried
mine also hurt in behind lots of strainand when mine go blurry they go blurry i cant see anything its as if they go out blurry and the blurriness cango go right out and have even gone as far as they went right out i could not see a thing there was nothing there and my eyes felt weird but when they came back it went through the blurriness again almost as though in reverse then to see with them still going in and out blurry hope this may help others with what they may be feeling
i just find it hard to put things in to words with it all sometimes hope things gert better cowboy must be not nice when they jump
might be coz im RIDDICK i might need dark glasses lol
Heather if you are reading this i will get back to ya soon i aint be right at all lately
Grannyhotwheels Carol i just caught up with ya on the tatertot Q i nearly missed that one and i loves ya
I have only had 2 times now, I was reading Ouix's post at the time today when every thing just started jumping like about an 1/4 inch just up and down real quick like and I could feel it in my eyes but I just could not for the life of me see that well to read anything and it only lasted maybe a minute or so both times.
I do have a nerou appt next week and I'm going to bring this up to him and see what he says as this is really weird as a lot of this stuff is so new to me, and why it's happening now I don't know
And yes I to RIDDICK get thoughs pains in the eyes and blurrness with my headaches
What you are describing sound a lot like Nystagmus. Did you every whirl as fast as you could on a rope swing when you were younger? When you stop it's like your eyes keeping whirling and then jerking back. Is it a little like that? The next time it happens have someone look at your eyes and see what they are doing, then have them describe it for you to take to the doctor.
If it is happening pretty frequently you are not safe to drive. Hear me?
Quix (sorry my writing set you off....I get that alot...)
I have this happen when I take a larger dose of lamictal. It seems to go away after maybe 15-20 minutes. I eat sugar and it seems to make it stop but not quite sure. It really scares me. In fact I almost went to the ER over it. It makes me want to quit my medication. Idk why it happens because it doesn't show anywhere that it's a side effect. Freaky regardless.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.